# SDR COMA0160076

- Difficulty date: January 6, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 3,859 hours, 3,941 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE MESSAGE.  REPLACED APU LOW OIL PRESSURE SWITCH.
